# SDR SWAA2024061485533

- Difficulty date: May 14, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 19,614 hours, 10,084 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Grn Pwr Recept
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON EXTERNAL GROUND ELECTRICAL POWER RECEPTACLE SURROUND DOUBLER ZONE 2 LOWER FUSELAGE 2024-339858<[01] TOOL USED: EDDY CURRENT EQUIPMENT P/N NORTEC 500D S/ N 500X1693P030457 DUE DATE: 15-OCT-24.;[02] TOOL USED ON STEP 8 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[03] PERFORMED PERMANENT REPAIR ON EXTERNAL GROUND ELECTRICAL POWER RECEPTACLE SURROUND DOUBLER ZONE 2 LOWER FUSELAGE IAW B737-800 SRM 53-10-15-2R-4 REPAIR-4 ALTERNATIVE 2 FIGURE 204 ZONE 2 SHEET 3 TO 4 AND SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW;[04] PERFORMED PERMANENT REPAIR ON EXTERNAL GROUND ELECTRICAL POWER RECEPTACLE SURROUND DOUBLER ZONE 2 LOWER FUSELAGE IAW B737-800 SRM 53-10-15-2R-4 REPAIR-4 ALTERNATIVE 2 FIGURE 204 ZONE 2 SHEET 3 TO 4 AND SRM 51-40-02  RII ACCOMPLISHED  SEE INDIVIDUAL SIGN OFF BELOW
